RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 548–554 (Mi tvp1866)  

Short Communications

On the estimation of spectrum parameters of a Gaussian stationary process with a rational spectral density

K. O. Dzhaparidze

Tbilisi

Abstract: Estimates of parameters of the rational spectral density of a Gaussian stationary process with continuous time are presented which are asymptotically equivalent to the maximum likelihood estimates and similar to Whittle's estimates for time series. It is proved that the estimates are consistent, asymptotically normal and asymptotically efficient.

Full text: PDF file (474 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 531–538

Bibliographic databases:

Received: 10.10.1969

Citation: K. O. Dzhaparidze, “On the estimation of spectrum parameters of a Gaussian stationary process with a rational spectral density”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 548–554; Theory Probab. Appl., 15:3 (1970), 531–538

Citation in format AMSBIB
\Bibitem{Dzh70}
\by K.~O.~Dzhaparidze
\paper On the estimation of spectrum parameters of a~Gaussian stationary
process with a~rational spectral density
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 548--554
\mathnet{http://mi.mathnet.ru/tvp1866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=281308}
\zmath{https://zbmath.org/?q=an:0206.20002}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 531--538
\crossref{https://doi.org/10.1137/1115059}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1866
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020